# SDR AALA201804309051

- Difficulty date: April 27, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 52,192 hours, 21,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 11319514613
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY BATTERY PACK M1695 FAILED. REPLACED EMERGENCY POWER SUPPLY PER AMM 33-51-06.
